# SDR AALA202104139018

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 58,718 hours, 24,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Misinstalled
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 UPPER DOOR ASSIST HANDLE NOT PROPERLY INSTALLED. RESECURED L1 UPPER DOOR ASSIST HANDLE IAW B737-NG AMM 52-11-31.
